# SDR FDEA201003110781

- Difficulty date: March 11, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172705
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT RIB OTBD OF ACTUATOR FWD MOUNT, PREVIOUS REPAIR DOUBLER IS   MISSSING 1 FASTENER AND DOUBLER IS INSTALLED ON TOP OF BUTTON HEAD RIVET.  ACCOMPLISHED NR 5 SLAT RIBS REPLACEMENT ON NR N00260 SO 00047694, SDR 10-0780
